# SDR DXTA2024030511068

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 2,744 hours, 1,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Faulted
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: UPON CLOSING MAIN CABIN DOOR IT TAKES ALMOST FULL BODY WEIGHT OF PRESSURE TO GET THE DOOR TO LATCH AND SECURE. //SIGNOFF// INSPECTED, CLEANED AND LUBRICATED MAIN CABIN DOOR LATCH/LOCK SYSTEM IAW CE-680A MM 52-10-00, AND SPM 20-00-00. OPERATIONAL CHECKED GOOD NO FURTHER DEFECTS NOTED.
